Hot
New
-22%
In stock

MAXIGESIC Tablets 50

VENDOR: AFT

$25.50$19.99

You Save: $5.51 (22%)

Hurry up! Sales Ends In

Spend $30.00 for free shipping NZ wide

Pickup available at 2 Matakana Valley Road

Usually ready in 1 hour

MAXIGESIC Tablets 50

Default Title

PRODUCT INFORMATION
PRODUCT INFORMATION

I  DESCRIPTION

Maxigesic® provides double action pain relief without codeine Maxigesic® is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone*. Make the switch to Maxigesic® for better, faster pain relief

Maxigesic® reduces fever and provides temporary relief of pain associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, sore throat, arthritis, tennis elbow, period pain, muscular pain, rheumatic pain, aches and pains associated with colds and flu.

I  DOSAGE

Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water. Repeat dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose. Do not use for more than 72 hours except on the advice of your doctor.

I  INGREDIENTS

Each Tablet Contains: Paracetamol 500mg, Ibuprofen 150mg

I  CAUTION

Do not take Maxigesic: - If you have a stomach ulcer - If you are allergic to ibuprofen, aspirin, paracetamol or anti-inflammatory medicines. - In the last 3 months of pregnancy. - In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure. Unless a doctor has told you to, do not take Maxigesic: - With other medicines you are taking regularly - With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines. - If you have asthma - If you are pregnant - If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief. - If you are aged 65 years of age or over This preparation is for the relief of minor or temporary ailments and should be strictly used as directed. Prolonged or excessive use can be harmful. If an overdose is taken or suspected, ring the Poisons Information Centre 0800 764 766 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

We use cookies to ensure that we give you the best experience on our website.

MAXIGESIC Tablets 50

MAXIGESIC Tablets 50

$25.50$19.99
Pre-loader